# SDR 2017FA0000536

- Difficulty date: July 20, 2017
- Submitted: November 2, 2017
- Operation: General aviation
- Aircraft: N70GA
- Make and model: Beech D18S
- Aircraft serial: A177
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 894188466
- Condition: Dislodged
- Location: Landing Gear
- Part time: 10,800 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DRAG LINK BOLT IN HALF AND BEGAN DISLODGING WHICH WILL EVENTUALLY RESULT IN LANDING GEAR COLLAPSE.  PROBABLE CAUSE BENDING FATIGUE FROM LANDING GEAR CYCLES RECOMMEND REMOVAL AND REPLACEMENT.  NDT INSPECTION OF 3 ADDITIONAL BOLTS REMOVED FROM SERVICE REVEALED NO DEFECTS.
